# SDR QXEA0200093

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 825 hours, 803 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: B0305025A24
- Condition: Failed
- Location: Center Tank
- Part time: 825 hours, 803 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EUG - CREW RECEIVED FUEL EJECTOR CAUTION LIGHT AND FUEL IMBALANCE, RIGHT TANK LOW CAUTION MESSAGE AND CENTER TANK BEGAN TO TAKE ON FUEL.  THE CENTER TANK HAD OVER 4500 LBS OF FUEL UPON LANDING.  MAINTENANCE REPLACED THE FAILED RIGHT WIGGINS CLAMP AND RIGHT PRIMARY EJECTOR FUEL FEED TUBE IAW CRJ 700 MAINTENANCE MANUAL.  LEAK CHECK IS GOOD.  ALL RII ITEMS WERE COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.
